MathSciNet Relay Station
MathSciNet bibliographic data
MR69812 20.0X
Tamura, Takayuki On a monoid whose sobmonoids form a chain. J. Gakugei. Tokushima Univ. Math. 5, (1954). 8–16.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement